# SDR CA101018007

- Difficulty date: October 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,773 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: False Indication
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX 1 HR BEFORE ARRIVAL THE CREW REPORTED A LOSS OF THE BLUE HYD SYS.  IN FLT ECAM MESSAGE HYD B ELEC PUMP LO PR.  TURNED ELEC PUMP BACK ON FOR FINAL. APPEARED TO OPERATE NORMALLY  BLUE HYD SYS AND QUANTITY CHECK NORMAL.  NO FAULT OR LEAK FOUND IAW TASK 29-12-00-810-805.
